| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the data transfer/data playback is poor.The picture appears to be noisy.There was no harm for patient, operator or third party reported.No further information was received.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.